Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Acne, black spots. Used clearisil. How can the problem be solved?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
im a 21 yr old black guy and i have acne that keeps on coming when i use the clearisil or other products they make the acne go away for a lil bit but leaves black spots on my face and the acne returns plus when i shave my chin and face break out like crazy what can i get to make my skin clearer and razor bups gone and i cant stop shaving since im in the millitary and i have to.. dermatologists help needed..
Posted Tue, 22 May 2012 in Acne
Answered by Dr. Rohit Batra 13 hours later
Thanks for your query.
Acne is a chronic problem and keeps keep coming if treatment is not taken properly.
Face wash and other over the counter treatment is not a permanent solution and not going to help you anymore.
Also the bumps experiences during shaving might be Pseudofolliculitis which happens due to ingrown hairs esp. in beard areas.
A course of topical and oral antibiotic with Isotretinoin under strict dermatological guidance is a must in such cases. This treatment usually lasts from 3 to 6 months.
Also I suggest to avoid other creams, lotions and oils as they might precipitate things than good.

If you have further queries please clarify with me.

Dr. Rohit Batra.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor